Alert archive / North Carolina / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 13, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Feb 21, 2014, 9:28 AM EST for Alamance County, Guilford County, Randolph County, North Carolina. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 21, 2014, 9:28 AM EST (14:28 UTC)
- Expired
- Feb 21, 2014, 10:15 AM EST
- In force
- 47 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
Counties Alamance County, NC, Guilford County, NC, Randolph County, NC
The radar
The Raleigh/Durham radar (KRAX), 101 km from the middle of the area, began a volume at 14:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 21, 9:40 AM EST | TSTM WND DMG | N Greensboro, NC | NUMEROUS TREES AND POWER LINES DOWN IN THE CHURCH STREET AREA OF GREENSBORO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 2.5 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 679 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 272 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
939
WUUS52 KRAH 211428
SVRRAH
NCC001-081-151-211515-
/O.NEW.KRAH.SV.W.0013.140221T1428Z-140221T1515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
928 AM EST FRI FEB 21 2014
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GUILFORD COUNTY IN CENTRAL NORTH CAROLINA...
NORTHERN RANDOLPH COUNTY IN CENTRAL NORTH CAROLINA...
ALAMANCE COUNTY IN CENTRAL NORTH CAROLINA...
* UNTIL 1015 AM EST
* AT 928 AM EST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 58 MPH. THIS STORM
WAS LOCATED OVER GREENSBORO...AND MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
GREENSBORO...HIGH POINT...BURLINGTON...ASHEBORO...GRAHAM...
RANDLEMAN...MEBANE...GREEN LEVEL...SEDALIA...WHITSETT...
ALTAMAHAW-OSSIPEE...MCLEANSVILLE...WOODLAWN...ELON COLLEGE...
ARCHDALE...SUMMERFIELD...TRINITY...GIBSONVILLE...PLEASANT GARDEN
AND JAMESTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.
&&
LAT...LON 3624 7926 3585 7928 3585 7955 3567 7957
3582 7998 3625 7983
TIME...MOT...LOC 1428Z 240DEG 49KT 3610 7980
$$
GIH2 follow-up statements
218
WWUS52 KRAH 211446
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
946 AM EST FRI FEB 21 2014
NCC001-081-151-211515-
/O.CON.KRAH.SV.W.0013.000000T0000Z-140221T1515Z/
GUILFORD NC-RANDOLPH NC-ALAMANCE NC-
946 AM EST FRI FEB 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM EST
FOR EASTERN GUILFORD...NORTHEASTERN RANDOLPH AND ALAMANCE COUNTIES...
AT 944 AM EST...DOPPLER RADAR INDICATED SEVERE THUNDERSTORMS CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ALTAMAHAW-OSSIPEE...OR 10 MILES NORTHWEST OF
BURLINGTON...MOVING NORTHEAST AT 55 MPH. OTHER SEVERE STORMS ARE
APPROACHING RAMSEUR AND LIBERTY IN RANDOLPH COUNTY.
LOCATIONS IMPACTED INCLUDE...
BURLINGTON...ASHEBORO...GRAHAM...RANDLEMAN...MEBANE...GREEN LEVEL...
SEDALIA...WHITSETT...ALTAMAHAW-OSSIPEE...MCLEANSVILLE...WOODLAWN...
ELON COLLEGE...GIBSONVILLE...PLEASANT GARDEN...LIBERTY...HAW RIVER...
RAMSEUR...FRANKLINVILLE...SWEPSONVILLE AND ALAMANCE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3624 7926 3585 7928 3585 7955 3567 7957
3579 7989 3624 7960
TIME...MOT...LOC 1444Z 240DEG 49KT 3621 7956
$$
GIH041
WWUS52 KRAH 211510
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1010 AM EST FRI FEB 21 2014
NCC001-081-151-211519-
/O.EXP.KRAH.SV.W.0013.000000T0000Z-140221T1515Z/
GUILFORD NC-RANDOLPH NC-ALAMANCE NC-
1010 AM EST FRI FEB 21 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GUILFORD...
NORTHEASTERN RANDOLPH AND ALAMANCE COUNTIES WILL EXPIRE AT 1015 AM
EST...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER... ANOTHER
WARNING HAS BEEN ISSUED FOR THIS LINE OF STORMS JUST EAST OF THIS
AREA. ALSO... GUSTY WINDS ARE STILL POSSIBLE OVER THE NEXT FEW HOURS.
LAT...LON 3624 7926 3585 7928 3585 7955 3567 7957
3579 7989 3624 7960
TIME...MOT...LOC 1507Z 240DEG 49KT 3621 7956
$$
GIHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 21, 6:45 AM EST, 2 hours 43 minutes earlier.
Area forecast discussion, Feb 21, 6:45 AM EST, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 645 AM EST FRI FEB 21 2014 .SYNOPSIS...A STRONG COLD FRONT WILL SWEEP EAST ACROSS CENTRAL NORTH CAROLINA TODAY. HIGH PRESSURE WILL BUILD INTO OUR AREA FROM THE SOUTHWEST TONIGHT AND SATURDAY...THEN DRIFT EAST AND OFFSHORE ON SUNDAY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 315 AM FRIDAY... MODEL GUIDANCE IN GENERAL AGREEMENT WITH THE TIMING OF A CONVECTIVE BAND THAT WILL PROGRESS EAST ACROSS CENTRAL NC LATER TODAY. CONVECTIVE BAND CURRENTLY EXITING THE TN VALLEY...MOVING INTO THE SMOKEY MOUNTAINS. LOW LEVEL JET AHEAD OF THIS CONVECTIVE SYSTEM QUITE STRONG WITH AREA VAD WIND PROFILES DEPICTING AROUND 60KTS. THIS LOW LEVEL JET PROJECTED TO LIFT ACROSS CENTRAL NC THIS MORNING...JUST AHEAD OF THE CONVECTIVE LINE. ATMOSPHERE AHEAD OF THE CONVECTIVE LINE CURRENTLY CONDITIONALLY UNSTABLE. THIS WILL PREDOMINATE THIS MORNING ACROSS THE WESTERN PIEDMONT. BASED ON TIMING...APPEARS TO BE AN OPPORTUNITY FOR THE NEAR SFC AIR MASS TO DESTABILIZE ALONG AND EAST OF HIGHWAY 1...AND MORE SO ALONG THE INTERSTATE 95 CORRIDOR. BY EARLY AFTERNOON...MUCAPE VALUES LIKELY TO EXCEED 1000 J/KG ALONG OUR EASTERN FRINGE AND SFC BASED CAPE POSSIBLY OVER 1500 J/KG. STORM RELATIVE HELICITY AS WELL AS 0-6KM BULK SHEAR VALUES SUPPORTIVE OF ORGANIZED CONVECTION WITH AN INCREASING THREAT FOR A FEW ROTATING STORMS OVER OUR EASTERN COUNTIES. MODEL DEPICT GENERALLY STRAIGHT LINE HODOGRAPHS WITH MODEST TURNING. THIS IS MORE SUPPORTIVE OF DAMAGING STRAIGHT LINE WINDS. HOWEVER...IF A MESO-LOW CAN DEVELOP WITHIN THE CONVECTIVE BAND...COULD SEE AN ENHANCED TORNADIC THREAT. WITH PARAMETERS COMING TOGETHER AND INCREASED FORECAST CONFIDENCE...WILL MENTION HIGHLIGHT STORMS WITH DAMAGING WINDS IN FORECAST TEXT. IN THE HAZARDOUS WEATHER OUTLOOK...WILL MENTION A ISOLATED TORNADO POSSIBLE OVER OUR EASTERN COUNTIES. TEMPS TODAY DEPENDENT UPON ARRIVAL OF SHOWERS. WITH TEMPS STARTING OUT IN THE MID 60S (POSSIBLY UPPER 60S)...POTENTIAL FOR TEMPS TO WARM ABOVE 70 DEGREES EAST OF HIGHWAY 1. WLY WINDS BEHIND THE EXITING SYSTEM WILL ADVECT DRIER MORE STABLE AIR INTO CENTRAL NC...LEADING TO DIMINISHING SHOWER COVERAGE AND DECREASING CLOUD COVERAGE. EXPECT CLEARING TO COMMENCE LATE THIS MORNING IN THE NW PIEDMONT...PROGRESSING INTO THE EASTERN PIEDMONT BY EARLY-MID AFTERNOON...AND THE COASTAL PLAIN BY LATE AFTERNOON. TONIGHT...HIGH PRESSURE OVER THE LOWER MS VALLEY WILL BUILD INTO CENTRAL NC. THIS WEATHER SYSTEM WILL ADVECT A SLIGHTLY COOLER AND DRIER AIR MASS I TO THE REGION. MIXING INITIALLY THIS EVENING WILL KEEP TEMPS FROM FREE-FALLING. AFTER MIDNIGHT...COULD SEE SFC WINDS DECOUPLE ACROSS THE PIEDMONT...ALLOWING TEMPS TO COOL. MIN TEMPS IN THE MID-UPPER 30S. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... AS OF 304 AM FRIDAY... HIGH PRESSURE WILL BUILD ACROSS THE AREA IN THE WAKE OF THE FRONT... AND A MUCH DRIER AIRMASS WILL BE IN PLACE ACROSS THE AREA BRINGING MOSTLY SUNNY SKIES. INITIAL COLD ADVECTION EARLY SATURDAY WILL BECOME NEUTRAL... AS UPPER LEVEL FLOW REMAINS PRIMARILY SOUTHWESTERLY DURING THE DAY SATURDAY... AND TEMPERATURES WILL REMAIN A FEW DEGREES ABOVE NORMAL. HIGH PRESSURE WILL MOVE OFFSHORE SUNDAY... WARMER SOUTHERLY FLOW... AND INCREASING LOW LEVEL THICKNESSES WILL RESULT IN TEMPERATURES SLIGHTLY WARMER THAN SATURDAY. && .LONG TERM /MONDAY THROUGH THURSDAY/... AS OF 305 AM FRIDAY... A DRY COLD FRONT WILL MOVE THROUGH THE AREA MONDAY MORNING... BRINGING TEMPERATURES MUCH CLOSER TO NORMAL FOR THE BEGINNING OF THE WEEK. STRONG SIGNAL FOR RIDGING ACROSS THE WESTERN US... WITH BROAD TROUGHING DEVELOPING OVER THE EAST COAST THROUGH THE WEEK. THIS WILL BRING TEMPS BACK BELOW NORMAL. WAVES MOVING THROUGH THE NORTHWEST FLOW GENERALLY STAY NORTH OF OUR AREA THROUGH THIS PERIOD... WITH THE EXCEPTION OF WEDNESDAY WHEN A AN IMPULSE AND ASSOCIATED COLD FRONT ARE PROGGED TO MOVE THROUGH THE AREA... AND THE POTENTIAL FOR A LOW PRESSURE SYSTEM TO DEVELOP OFF THE CAROLINA COAST... BRINGING THE BEST CHANCE FOR PRECIPITATION DURING THIS PERIOD. && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... AS OF 645 AM FRIDAY... A STRONG COLD FRONT WAS ACCOMPANIED BY A BAND OF SHOWERS AND STRONG TO BRIEFLY SEVERE THUNDERSTORMS EARLY THIS MORNING. THESE SHOWERS AND STORMS WERE EXITING THE NC MOUNTAINS AT 1130Z...STILL MOVING QUICKLY TO THE EAST-NORTHEAST. THE LEADING EDGE OF THESE SHOWERS AND STORMS SHOULD REACH THE NW PIEDMONT INCLUDING THE TRIAD BY 13Z...THE TRIANGLE AREA AND SANDHILLS INCLUDING KRDU AND KFAY BETWEEN 15Z AND 17Z...AND THE COASTAL PLAIN INCLUDING KRWI AND KGSB BETWEEN 16Z AND 18Z. THE ATMOSPHERE IS EXPECTED TO BE MOST UNSTABLE ACROSS THE SANDHILLS AND COASTAL PLAIN...SO A FEW STRONG TO SEVERE STORMS WITH WIND GUSTS 40-50KTS MAY OCCUR IN THIS REGION. OTHERWISE EXPECT MVFR/IFR CONDITIONS IN VICINITY OF THE HEAVIER SHOWERS AND STORMS. WLY FLOW BEHIND THE DEPARTING COLD FRONT WILL ADVECT DRIER AND STABLE AIR INTO CENTRAL NC. THIS WILL LEAD TO CLEARING SKIES WEST-TO- EAST...STARTING AROUND MID DAY IN THE TRIAD...REACHING THE TRIANGLE BY MID AFTERNOON...AND THE COASTAL PLAIN BY 21-23Z. HIGH PRESSURE WILL BUILD INTO CENTRAL NC TONIGHT AND LINGER THROUGH THE WEEKEND. THIS WEATHER SYSTEM WILL PROVIDE CENTRAL NC WITH VFR CONDITIONS. A COLD FRONT WILL CROSS CENTRAL NC SUNDAY. SINCE THE AIR MASS WILL BE RELATIVELY DRY AND STABLE...THIS WEATHER FEATURE EXPECTED TO HAVE LITTLE IMPACT ON AVIATION CONDITIONS ASIDE FROM SFC WINDS VEERING FROM SOUTHWEST TO NORTH-NORTHWEST WITH THE FRONTAL PASSAGE. VFR CONDITIONS EXPECTED MONDAY INTO EARLY TUESDAY. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...WSS NEAR TERM...WSS SHORT TERM..SEC LONG TERM...SEC AVIATION...WSS
Hazardous weather outlook, Feb 21, 4:00 AM EST, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 400 AM EST FRI FEB 21 2014 NCZ021>023-038-039-073-074-083-084-221030- FORSYTH-GUILFORD-ALAMANCE-DAVIDSON-RANDOLPH-STANLY-MONTGOMERY-ANSON- RICHMOND- 400 AM EST FRI FEB 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS MORNING. THE MAIN SEVERE WEATHER HAZARD WILL BE DAMAGING STRAIGHT LINWE WIND GUSTS UP TO 60 MPH. THE SEVERE WEATHER THREAT WILL BE GREATEST BETWEEN 9 AM AND 12 PM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS MORNING BETWEEN 9 AM AND 12 PM. NCZ007>011-024>028-040>043-075>078-085-086-088-089-221030- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-ORANGE-DURHAM-FRANKLIN-NASH- EDGECOMBE-CHATHAM-WAKE-JOHNSTON-WILSON-MOORE-LEE-HARNETT-WAYNE- SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 400 AM EST FRI FEB 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. A LINE OF THUNDERSTORMS WILL MARCH ACROSS MUCH OF CENTRAL NORTH CAROLINA LATE THIS MORNING THROUGH MID AFTERNOON. A FEW OF THE STORMS WILL BE SEVERE. THE MAIN SEVERE WEATHER HAZARD WILL BE DAMAGING STRAIGHT LINE WINDS UP TO 60 MPH. AN ISOLATED TORNADO CANNOT BE RULED OUT. THE TORNADO THREAT IS GREATEST ALONG AND EAST OF INTERSTATE 95. THE STORMS SHOULD CROSS THE TRIANGLE AND FAYETTEVILLE AREAS BETWEEN 1030 AM AND 1 PM...AND THE COASTAL PLAIN INCLUDING ROCKY MOUNT...WILSON AND GOLDSBORO BETWEEN 12 PM AND 2 PM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 10 AM AND 3 PM.
In the hours before
Special weather statement, Feb 21, 8:43 AM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
843 AM EST FRI FEB 21 2014
NCZ021-022-038-039-073-074-211445-
GUILFORD-MONTGOMERY-RANDOLPH-FORSYTH-DAVIDSON-STANLY-
843 AM EST FRI FEB 21 2014
...SPECIAL WEATHER STATEMENT FOR
GUILFORD...MONTGOMERY...RANDOLPH...FORSYTH...DAVIDSON AND STANLY
UNTIL 945 AM EST...
AT 839 AM EST...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SHOWERS
AND SCATTERED THUNDERSTORMS EXTENDING FROM NEAR OAK RIDGE TO 25
MILES WEST OF ANSONVILLE...AND MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS. A
TRAINED SPOTTER IN CLEMMONS REPORTED WIND GUSTS OF 35 TO 40 MPH IN A
THUNDERSTORM JUST BEFORE 840 AM.
LOCATIONS IMPACTED INCLUDE...
GREENSBORO...WINSTON-SALEM...HIGH POINT...ASHEBORO...LEXINGTON...
ALBEMARLE...RANDLEMAN...TROY...LINWOOD AND BELEWS CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
LIGHT OUTDOOR OBJECTS. BRIEFLY HEAVY RAIN WILL REDUCE VISIBILITY AND
CAUSE PONDING OF WATER ON ROADS. USE CAUTION WHEN TRAVELLING THIS
MORNING.
&&
LAT...LON 3550 8030 3551 8018 3572 8033 3575 8046
3584 8049 3584 8040 3589 8042 3589 8037
3605 8046 3626 8043 3624 7954 3552 7956
3551 7977 3527 7971 3517 7962 3514 8002
3519 8011 3516 8023 3521 8025 3518 8050
TIME...MOT...LOC 1339Z 286DEG 32KT 3619 8006 3509 8053
JET/DJFLocal storm report, Feb 21, 8:56 AM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
856 AM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM TSTM WND GST CLEMMONS 36.02N 80.39W
02/21/2014 E35 MPH FORSYTH NC TRAINED SPOTTER
IN A STORM NEAR AND JUST WEST OF CLEMMONS.
&&
EVENT NUMBER RAH1400932
JET/DJFThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 8:43 AM EST | Special Weather Statement | RAH | Davidson, Forsyth, Guilford, Montgomery, Randolph, Stanly | 62 min |
| Feb 21, 9:17 AM EST | Severe Thunderstorm Warning | RAH | Anson, Davidson, Montgomery, Moore, Randolph, Richmond and 1 more | 43 min |
| Feb 21, 9:45 AM EST | Special Weather Statement | RAH | Anson, Richmond | 60 min |
| Feb 21, 9:52 AM EST | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Orange, Person, Randolph | 53 min |
| Feb 21, 9:53 AM EST | Severe Thunderstorm Warning | RAH | Anson, Hoke, Montgomery, Moore, Richmond, Scotland and 1 more | 67 min |
| Feb 21, 10:04 AM EST | Severe Thunderstorm Warning | RAH | Chatham, Montgomery, Moore | 26 min |
| Feb 21, 10:27 AM EST | Severe Thunderstorm Warning | RAH | Chatham, Durham, Franklin, Granville, Lee, Orange and 3 more | 48 min |
| Feb 21, 10:41 AM EST | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Hoke, Lee, Moore, Richmond and 1 more | 64 min |
| Feb 21, 11:12 AM EST | Severe Thunderstorm Warning | RAH | Franklin, Granville, Halifax, Harnett, Johnston, Nash and 4 more | 48 min |
| Feb 21, 11:47 AM EST | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Hoke | 58 min |
| Feb 21, 12:02 PM EST | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Johnston, Nash, Wilson | 73 min |
| Feb 21, 12:19 PM EST | Special Weather Statement | RAH | Alamance, Anson, Chatham, Davidson, Durham, Guilford and 8 more | 86 min |
| Feb 21, 12:43 PM EST | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Sampson | 62 min |
| Feb 21, 1:12 PM EST | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Johnston, Nash, Sampson, Wayne and 1 more | 78 min |
| Feb 21, 1:25 PM EST | Tornado Warning | RAH | Johnston, Sampson, Wayne | 20 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.